中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2016年知识产出  > 期刊论文
题名: Hidden sl(2)-algebraic structure in Rabi model and its 2-photon and two-mode generalizations
作者: Zhang, YZ
刊名: ANNALS OF PHYSICS
出版日期: 2016
卷号: 375, 页码:460-470
关键词: Quasi-exact solvability ;  Hidden algebraic structure ;  Rabi model and its generalizations ;  Analytic solution
学科分类: Physics
DOI: http://dx.doi.org/10.1016/j.aop.2016.10.019
通讯作者: Zhang, YZ (reprint author), Univ Queensland, Sch Math, Brisbane, Qld 4072, Australia.
文章类型: Article
英文摘要: It is shown that the (driven) quantum Rabi model and its 2-photon and 2-mode generalizations possess a hidden sl(2)-algebraic structure which explains the origin of the quasi-exact solvability of these models. It manifests the first appearance of a hidden algebraic structure in quantum spin-boson systems without U(1) symmetry. (C) 2016 Elsevier Inc. All rights reserved.
类目[WOS]: Physics, Multidisciplinary
关键词[WOS]: QUANTUM ;  SPECTRUM
收录类别: SCI
项目资助者: Australian Research Council through Discovery Projects [DP140101492]
语种: 英语
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/21471
Appears in Collections:理论物理所2016年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Hidden sl(2)-algebraic structure in Rabi model and its 2-photon and two-mode generalizations - Zhang - 2016.pdf(427KB)----开放获取View Download

Recommended Citation:
Zhang, YZ. Hidden sl(2)-algebraic structure in Rabi model and its 2-photon and two-mode generalizations[J]. ANNALS OF PHYSICS,2016,375:460-470.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Zhang, YZ]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Zhang, YZ]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Hidden sl(2)-algebraic structure in Rabi model and its 2-photon and two-mode generalizations - Zhang - 2016.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace